Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 3, 2011, 6:44 AM EDT for Mason County, Kentucky. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 6:44 AM EDT (10:44 UTC)
- Expired
- Aug 3, 2011, 7:45 AM EDT
- In force
- 61 min
- Issued by
- NWS Wilmington, OH
County Mason County, KY
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
077
WWUS81 KILN 031044
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 AM EDT WED AUG 3 2011
KYZ098>100-031145-
LEWIS KY-MASON KY-ROBERTSON KY-
644 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND WESTERN
LEWIS COUNTIES THROUGH 745 AM EDT...
AT 641 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMO...
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...FLEMING-MASON COUNTY AIRPORT...HELENA...ORANGEBURG...
RECTORVILLE...MOUNT GILEAD AND EPWORTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
3850 8371 3845 8386 3848 8392 3847 8396
3853 8399 3868 8378 3865 8377 3864 8370
3838 8344 3837 8345
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 3, 5:58 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 3, 5:58 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 558 AM EDT WED AUG 3 2011 .SYNOPSIS... LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL DRAG A COLD FRONT THROUGH THE AREA TODAY. HIGH PRESSURE AND DRIER AIR WILL MOVE IN FOR TONIGHT THROUGH THURSDAY. A WEAK DISTURBANCE MAY BRING A FEW SHOWERS AND THUNDERSTORMS ON FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT IS NEAR LAKE MICHIGAN...WITH LINE OF CONVECTION AHEAD OF THE FRONT CROSSING NORTHWEST COUNTIES. LOW LEVEL JET AND INSTABILITY ARE STRONG ENOUGH SO THAT SOME THUNDERSTORMS MAY REACH SEVERE LIMITS...SO SEVERE THUNDERSTORM WATCH 720 IS IN EFFECT UNTIL 8 AM. THIS WATCH INCLUDES DAYTON AND COLUMBUS. MAIN THREAT IS DAMAGING WINDS WITH LARGE HAIL ALSO POSSIBLE. ONCE LINE OF CONVECTION MOVES THROUGH...CHANCE OF THUNDERSTORMS WILL CONTINUE THIS AFTERNOON IN AREA OF PERSISTENT FRONTAL CONVERGENCE AND INSTABILITY. TEMPERATURES WILL RISE TO AROUND 90. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... HIGH PRESSURE AND DRY AIR WILL MOVE IN TONIGHT BEHIND THE DEPARTING COLD FRONT. THE HIGH WILL MOVE GRADUALLY ACROSS THE GREAT LAKES THROUGH THURSDAY...KEEPING DRY WEATHER ACROSS THE REGION. A WEAK MID LEVEL DISTURBANCE MOVING FROM THE WEST ALONG A SURFACE BOUNDARY WILL BRING A LOW CHANCE FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. TEMPERATURES WILL BE SLIGHTLY COOLER ON THURSDAY IN A NORTHERLY FLOW WITH HIGHS REACHING THE MID TO UPPER 80S. HIGHS WILL BE CLOSE TO 90 ON FRIDAY UNDER A SMALL AMOUNT OF WARM ADVECTION AND AIRMASS MODIFICATION. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A MID LEVEL SHORTWAVE INTERACTING WITH A SURFACE WARM FRONT WILL PRODUCE ENOUGH FORCING TO TRIGGER SCATTERED TO NUMEROUS AREAS OF CONVECTION ON SATURDAY. THE TIMING OF THIS FEATURE IN THE MODELS CONTINUES TO JUMP AROUND A BIT. THE LATEST RUN BRINGS THE STRONGEST FORCING ACROSS THE FORECAST AREA DURING THE LATE MORNING AND EARLY AFTERNOON. THIS WOULD FAVOR A WETTER SOLUTION...WITH THE PEAK HEATING AIDING STRONGER CONVECTION TO DEVELOP. HAVE INCREASED POPS SATURDAY TO A 50/50 CHANCE ACROSS MOST ZONES WHERE THE PEAK DAYTIME HEATING SHOULD INTERACT WITH THE SHORTWAVE. MODELS BEGIN TO DIVERGE IN THEIR SOLUTIONS ON SUNDAY WITH A MORE PROGRESSIVE GFS PUSHING A FRONTAL BOUNDARY BEHIND THE SHORTWAVE WELL SOUTH OF THE FORECAST AREA. THE ECMWF KEEPS THE TAIL END OF THE FRONT NEAR THE OHIO RIVER...THEREFORE HAVE KEPT MAINLY SLIGHT CHANCE POPS IN THAT AREA. SOME DRIER AIR IS FORECAST TO MOVE INTO THE OHIO VALLEY LATE SUNDAY THROUGH MONDAY. HOWEVER...SOME RESIDUAL MOISTURE MAY BE IN PLACE TO ALLOW FOR SOME AFTERNOON CONVECTION. HAVE KEPT SLIGHT CHANCE POPS IN FOR MONDAY WITH CHANCE POPS TUESDAY AS ADDITIONAL MOISTURE RETURNS ACROSS THE FORECAST AREA. TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL THROUGHOUT THE ENTIRE LONG TERM PERIOD. && .AVIATION /10Z WEDNESDAY THROUGH SUNDAY/... STRONG UPPER LEVEL RIDGE CONTINUE TO BE CENTERED OVER THE NATIONS MID SECTION. ACTIVE THUNDERSTORM COMPLEX ASSOCIATED WITH S/W ROUNDING THIS RIDGE DROPPING SE THRU THE OHIO VALLEY EARLY THIS MORNING. EXPECT THESE STORMS TO CONTINUE TO AFFECT THE TAF SITES THRU ABOUT 14Z. WILL ALLOW FOR TEMPO GROUPS FOR THESE STORMS AT ALL SITES WITH MVFR VSBY RESTRICTIONS. AFTER THIS THUNDERSTORM COMPLEX MOVES THRU THERE WL BE A CONTD THREAT FOR THUNDERSTORM RE- DEVELOPMENT UNTIL A COLD FRONT MOVES THRU THIS AFTN. DUE TO UNCERTAINTY ON COVERAGE AND THIS FUTURE DEVELOPMENT WL LIMIT THIS LATE MORNING/EARLY AFTN MENTION TO ONLY CB. EXPECT VFR CONDITIONS BEHIND THE FRONT INTO THIS EVENING. DUE TO MAINLY CLEAR SKIES AND A MOIST LOW LEVEL EXPECT SOME FOG DEVELOPMENT OVERNIGHT WITH THE POTENTIAL FOR STRATUS. AT THIS TIME HAVE MVFR VSBY RESTRICTIONS AT ALL SITES WITH CONDITIONS DROPPING INTO IFR CATEGORY AT KLUK. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...LATTO AVIATION...AR
Hazardous weather outlook, Aug 3, 6:10 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 610 AM EDT WED AUG 3 2011 INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 041015- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 610 AM EDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-OHZ026-034-035-042>046-051>056-060>062-041015- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE- 610 AM EDT WED AUG 3 2011 ...SEVERE THUNDERSTORM WATCH 720 IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 3, 1:36 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 AM EDT WED AUG 3 2011
INZ050-058-OHZ026-034-035-042>044-051>053-060>062-030730-
FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-
GREENE OH-HARDIN OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-SHELBY OH-
136 AM EDT WED AUG 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHERN MONTGOMERY...MIAMI...MERCER...LOGAN...HARDIN...
NORTHWESTERN GREENE...DARKE...WESTERN CLARK...WESTERN CHAMPAIGN...
AUGLAIZE...WAYNE AND EXTREME NORTHERN FAYETTE COUNTIES THROUGH 330 AM
EDT...
AT 130 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHERN
INDIANA PUSHING EAST AT 40 MPH. THESE STORMS WILL OVERSPREAD THE
REGION BETWEEN 230 AM AND 330 AM.
WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...RICHMOND...
HAGERSTOWN...FOUNTAIN CITY...DUBLIN...CENTERVILLE...CAMBRIDGE CITY...
YELLOW SPRINGS...WRIGHT-PATTERSON AFB...WEST MILTON...WEST MANSFIELD
AND WEST LIBERTY.
ALSO...CHATTANOOGA...TAMA...MENDON...WABASH...NEPTUNE...KOSSUTH...
LAKE LORAMIE STATE PARK AND PLATTSVILLE ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4082 8349 4071 8349 4068 8341 4062 8341
4050 8348 4050 8352 4042 8353 3976 8390
3976 8522 4000 8521 4001 8482 4073 8481
4073 8446 4069 8445 4065 8389 4082 8388Special weather statement, Aug 3, 2:35 AM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 AM EDT WED AUG 3 2011
INZ050-058-059-OHZ026-034-035-042>044-051-052-060-061-030730-
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-
HARDIN OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
SHELBY OH-
235 AM EDT WED AUG 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MONTGOMERY...MIAMI...MERCER...WESTERN LOGAN...
HARDIN...DARKE...NORTHWESTERN CHAMPAIGN...AUGLAIZE...WAYNE...FAYETTE
AND NORTHWESTERN UNION COUNTIES THROUGH 330 AM EDT...
AT 236 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 52 MILES NORTH OF ADA TO WABASH TO 52 MILES WEST OF
BENTONVILLE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...COLDWATER...
CELINA...FORT RECOVERY...ST. HENRY...ST. MARYS...NEW BREMEN...UNION
CITY...NEW KNOXVILLE...MINSTER...CRIDERSVILLE AND ANSONIA.
ALSO...WABASH...TAMA...MENDON...NEPTUNE...MONTEZUMA...CARTHAGENA...
NORTH DAYTON AND KOSSUTH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4082 8349 4076 8349 4004 8407 3954 8531
3979 8531 3980 8523 4000 8521 4001 8482
4073 8478 4073 8446 4069 8445 4065 8389
4082 8388Special weather statement, Aug 3, 3:48 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED AUG 3 2011
OHZ026-044>046-051>056-061>063-030845-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-
HARDIN OH-LICKING OH-LOGAN OH-MADISON OH-MIAMI OH-MONTGOMERY OH-
UNION OH-
348 AM EDT WED AUG 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...NORTHERN
MONTGOMERY...SOUTHEASTERN MIAMI...MADISON...SOUTHEASTERN LOGAN...
NORTHWESTERN LICKING...SOUTHEASTERN HARDIN...GREENE...NORTHERN
FRANKLIN...NORTHWESTERN FAYETTE...DELAWARE...CLARK AND CHAMPAIGN
COUNTIES THROUGH 445 AM EDT...
AT 346 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF ESSEX TO MIDDLEBURG TO TROTWOOD...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
URBANA...NEW CARLISLE...NORTHRIDGE...HUBER HEIGHTS...DAYTON...
RICHWOOD...OAKWOOD...MARYSVILLE...WRIGHT-PATTERSON AFB...ENON AND
FAIRBORN.
ALSO...PHONETON...TERRE HAUTE...DREXEL...RAYMOND...SOMERSVILLE...FORT
MCKINLEY...BRANDT AND NORTH HAMPTON ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4061 8342 4051 8341 4051 8325 4045 8324
4044 8302 4042 8301 4042 8293 4036 8292
4035 8275 4028 8274 4028 8265 4008 8282
3958 8361 3978 8448 3980 8448 4027 8369Special weather statement, Aug 3, 6:11 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 AM EDT WED AUG 3 2011
INZ050-058-059-066-OHZ042-060-070-031115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-
PREBLE OH-
611 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHWESTERN DARKE...
NORTHWESTERN BUTLER...WAYNE...FAYETTE...NORTHEASTERN FRANKLIN AND
UNION COUNTIES THROUGH 715 AM EDT...
AT 607 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF
FRANKLIN...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...FOUNTAIN CITY...CONNERSVILLE...CENTERVILLE...
RICHMOND...NEW PARIS...LIBERTY...WEST COLLEGE CORNER...WEST
ALEXANDRIA AND OXFORD.
ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...BENTONVILLE...
JACKSONBURG...EAST GERMANTOWN...WILLIAMSBURG AND GREENS FORK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
3988 8521 4000 8521 4001 8520 4001 8487
3990 8448 3981 8448 3934 8483 3965 8531
ARSpecial weather statement, Aug 3, 6:44 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 AM EDT WED AUG 3 2011
KYZ098>100-031145-
LEWIS KY-MASON KY-ROBERTSON KY-
644 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND WESTERN
LEWIS COUNTIES THROUGH 745 AM EDT...
AT 641 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMO...
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...FLEMING-MASON COUNTY AIRPORT...HELENA...ORANGEBURG...
RECTORVILLE...MOUNT GILEAD AND EPWORTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
3850 8371 3845 8386 3848 8392 3847 8396
3853 8399 3868 8378 3865 8377 3864 8370
3838 8344 3837 8345The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:36 AM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 114 min |
| Aug 3, 2:35 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Shelby | 55 min |
| Aug 3, 3:48 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Delaware, Franklin, Greene, Madison and 2 more | 57 min |
| Aug 3, 6:11 AM EDT | Special Weather Statement | ILN | Preble | 64 min |
| Aug 3, 7:24 AM EDT | Severe Thunderstorm Warning | ILN | Butler | 51 min |
| Aug 3, 7:39 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 51 min |
| Aug 3, 8:11 AM EDT | Special Weather Statement | ILN | Adams, Brown | 34 min |
| Aug 3, 8:39 AM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Aug 3, 8:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 38 min |
| Aug 3, 8:00 AM EDT | Severe Thunderstorm Warning | ILN | Boone | 60 min |
| Aug 3, 8:16 AM EDT | Special Weather Statement | ILN | Campbell, Grant, Kenton, Pendleton | 59 min |
| Aug 3, 9:12 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen | 2 hr |
| Aug 3, 9:22 AM EDT | Special Weather Statement | ILN | Owen | 38 min |
| Aug 3, 9:31 AM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Aug 3, 9:41 AM EDT | Flash Flood Warning | ILN | Owen | 89 min |
| Aug 3, 7:03 AM EDT | Special Weather Statement | ILN | Dearborn, Franklin | 57 min |
Nearby
Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.